# SDR ASOA20131203211

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 29,477 hours, 22,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14531597601
- Condition: Cracked
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  LEFT L-PROFILE, DRAG ANGLE WAS FOUIND TO BE CRACKED AT FRAME 76.  MAINTENANCE R & R PROFILE, AND ACFT APPROVED FOR RETURN TO SERVICE.
